# SDR CA090204004

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260009
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 15 MINS AFTER TAKEOFF, PASSING 21000 FT, THE PILOT WINDSHIELD SHATTERED.  ACFT RETURN TO BASE.  WINDSHIELD REPLACED IAW AMM TASKS 56-10-01-000-801, 56-10-01-400-801 AND 30-41-00-710-802.
